MathSciNet Relay Station
MathSciNet bibliographic data
MR284800 (44 #2024) 46.25 (41.00)
Summers, W. H. The general complex bounded case of the strict weighted approximation problem. Math. Ann. 192 1971 90–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement